# SDR 98ZZZX1874

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83CK
- Make and model: Lear 25B
- Aircraft serial: 183
- Engine: Ge CJ6106
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Lt Engine
- Part time: 5,895 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE EGT INCREASED.  ENGINE SHOOK, ENGINE SHUT DOWN FOR PRECAUTIONARY MEASURE.  UNEVENTFUL RETURN TO AIRPORT ACCOMPLISHED.  LEFT ENGINE REMOVED FOR TURBINE FOD.  INSTALLED SERVICEABLE ENGINE SN 251-290A.  GROUND PERFORMANCE RUN, LEAK CHECKED, AND RETURNED TO SERVICE.
